Stopped taking. Called my dr. And now he says I'm bipolar. How does he know this. From my reaction to cymbalta? I need answers and help
This is a typical reaction to Cymbalta for those who are even mildly Bipolar or even have the potential to be bipolar. I know this because I had the same reaction however my doctor was not listening to me and convinced me to stay on it for longer. I now suffer from Mixed State Bipolar due to taking Cymbalta.
A Psychiatrist is the one to see for a diagnosis as most family Doctors have not had the experience to diagnosis any form of this type of illness.
I am so glad for your sake that you were smart and stopped taking it. I wish I had stopped like you did.
I took Cymbalta because my doctor says I had major depression, but I didn't think I did. Now I stop taking it because it was making me more sleepy in the daytime and also more depressed than I really thought I was. But I didn't tell my doctor until about 2 or 3 months later. She didn't say much because I told her that I know my own body and I knew what I could tolerate and what I couldn't. But I have Restless legs and now she is given me Gabapentin and that is also for nerve pain but it is also for Bipolar. But I have most all of the side effects and so now that have to changed it. You more or less have to stand up to your doctor and let them know of any side effects or problems that you have with your medicine.
I had a terrible experience with cymbalta - it gave me the craving to drink alcohol a lot - I ended up trying to take my life and in hospital - most dangerous experience of my life and the psychiatrist that evaluated me said I was bipolar after knowing me for 1 hour, not good.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2016 • 1 answer
Posted 7 Nov 2016 • 2 answers
Posted 18 Jan 2017 • 10 answers
Posted 27 May 2017 • 2 answers
Posted 14 Nov 2017 • 3 answers